# SDR DL73S952279

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654496112
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH DURING FLAP EXTENSION, LOST A SYSTEM HYDRAULICS.  PRESSURE AND QTY WENT TO ZERO, LANDED CVG.  FOUND LEFT OUTBOARD SPOILER ACTUATOR WITH A CRACKED HOUSING.  REPLACED ACTUATOR, OPERATION NORMAL.
